How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 10916
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

I once had heart flutters and have had five ablations. I was

Customer Question

I once had heart flutters and have had five ablations. I was taking Sotolol for that condition. My heart is now in perfect rhythm (more than two years). Do I need to continue Sotolol?
Submitted: 12 months ago.
Category: Medical
Expert:  Dr. Rick, MD replied 12 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Yes. Why mess with something that is working so well?

If your heart starts to have arrhythmias again off the sotolol it may be very difficult to get it back into sinus rhythm or things could concievably get so bad that you have a fatal event.

That is a lot of risk just so you can stop taking a pill that is helping....

So. What is the take home message?

"Don't change horses in the middle of the stream" is still good advice.

But, if you really, really, really want to stop the sotolol do NOT do it on your own but only on the advice of your cardiologist, who knows you, and your heart, best.

Does this make sense to you?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.